CSpace

Browse/Search Results:  1-10 of 66 Help

Selected(0)Clear Items/Page:    Sort:
Energy and quadratic invariants preserving (EQUIP) multi-symplectic methods for Hamiltonian wave equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 418, 页码: 18
Authors:  Chen, Chuchu;  Hong, Jialin;  Sim, Chol;  Sonwu, Kwang
Favorite  |  View/Download:1/0  |  Submit date:2020/10/12
Hamiltonian wave equations  Energy preservation  EQUIP multi-symplectic methods  
New high order symplectic integrators via generating functions with its application in many-body problem 期刊论文
BIT NUMERICAL MATHEMATICS, 2019, 页码: 27
Authors:  Tu, Xiongbiao;  Murua, Ander;  Tang, Yifa
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
High order  Separable Hamiltonian  Quadratic  
High order symplectic integrators based on continuous-stage Runge-Kutta-Nystrom methods 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2019, 卷号: 361, 页码: 670-679
Authors:  Tang, Wensheng;  Sun, Yajuan;  Zhang, Jingjing
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Continuous-stage Runge-Kutta-Nystrom methods  Hamiltonian systems  Symplectic integrators  Legendre polynomial expansion  Simplifying assumptions  
Energy-preserving algorithm for gyrocenter dynamics of charged particles 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 81, 期号: 4, 页码: 1521-1530
Authors:  Zhang, Ruili;  Liu, Jian;  Qin, Hong;  Tang, Yifa
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
Energy-preserving algorithm  Gyrocenter system  Discrete gradient method  
Symplectic simulation of dark solitons motion for nonlinear Schrodinger equation 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 81, 期号: 4, 页码: 1485-1503
Authors:  Zhu, Beibei;  Tang, Yifa;  Zhang, Ruili;  Zhang, Yihao
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
Nonlinear Schrodinger equation  Ablowitz-ladik model  Symplectic methods  K-symplectic methods  Invariants  
Symplectic integrators with adaptive time step applied to runaway electron dynamics 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 81, 期号: 4, 页码: 1295-1309
Authors:  Shi, Yanyan;  Sun, Yajuan;  He, Yang;  Qin, Hong;  Liu, Jian
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
Runaway electrons  Symplectic methods  Adaptive time step  
Symplectic Runge-Kutta methods for Hamiltonian systems driven by Gaussian rough paths 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 129, 页码: 120-136
Authors:  Hong, Jialin;  Huang, Chuying;  Wang, Xu
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Rough path  Hamiltonian system  Symplectic Runge-Kutta method  Implicit method  Pathwlse convergence rate  
Explicit pseudo-symplectic methods for stochastic Hamiltonian systems 期刊论文
BIT NUMERICAL MATHEMATICS, 2018, 卷号: 58, 期号: 1, 页码: 163-178
Authors:  Niu, Xinyan;  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Stochastic Hamiltonian system  Pseudo-symplectic method  Explicit Runge-Kutta method  
Explicit symplectic algorithms based on generating functions for relativistic charged particle dynamics in time-dependent electromagnetic field 期刊论文
PHYSICS OF PLASMAS, 2018, 卷号: 25, 期号: 2, 页码: 7
Authors:  Zhang, Ruili;  Wang, Yulei;  He, Yang;  Xiao, Jianyuan;  Liu, Jian;  Qin, Hong;  Tang, Yifa
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
Local discontinuous Galerkin methods based on the multisymplectic formulation for two kinds of Hamiltonian PDEs 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 114-143
Authors:  Cai, Wenjun;  Sun, Yajuan;  Wang, Yushun;  Zhang, Huai
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Multisymplectic formulation  Hamiltonian PDEs  local discontinuous Galerkin method  numerical flux  conservation law